Frequent Urination

Discussion in 'Side Effects' started by howahowa, Feb 21, 2015.

  1. howahowa

    howahowa Newbie

    Anybody else have issues with frequent urination while taking modafinil or armodafinil? Just curious as to how common it is?
     
  2. _sn0wy_

    _sn0wy_ Moderator

    Increased diuresis is an uncommon side-effect, believed to affect more than 1 in 1000 people who take Modafinil. I have seen some reports of this online, however they seem to be fairly rare.
     
  3. Scrat

    Scrat Active Use

    Makes me pee a lot. But that may be due to me drinking a lot more water when taking it too, so there's that correlation.
     
  4. howahowa

    howahowa Newbie

    Yeah I do drink a lot of water when taking it so that makes sense.
     
  5. howahowa

    howahowa Newbie

    To look at that in a positive way I guess that makes me feel special, like a rare gem
     

Share This Page